# SDR HALA2023061200032

- Difficulty date: June 11, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 37,861 hours, 63,848 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE PRES LO INDICATED WHEN SETTING THE PARKING BRAKE W/ HYD AUX AND TRANS PUMPS IN THE OFF POSITION AT THE GATE. REMOVED AND REPLACED THE LEFT BRAKE ACCUMULATOR PER TASK 32-44-01. OPS CHECKED NORMAL AND OK FOR SERVICE.
